| Model Number |
FLIPCUTTER II, SHORT 10MM |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an anterior cruciate ligament all inside plastic surgery it was not possible to flip the blade back.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Upon visual inspection, it was noted that the blade would not flip.It was determined that this was caused by debris being caught within the shaft preventing the blade from moving.